Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Minimal projections and absolute projection constants for regular polyhedral spaces
HTML articles powered by AMS MathViewer

by Bruce L. Chalmers and Boris Shekhtman PDF
Proc. Amer. Math. Soc. 95 (1985), 449-452 Request permission

Abstract:

Let $V = [{v_1}, \ldots ,{v_n}]$ be the $n$-dimensional space of coordinate functions on a set of points $\tilde v \subset {{\mathbf {R}}^n}$ where $\tilde v$ is the set of vertices of a regular convex polyhedron. In this paper the absolute projection constant of any $n$-dimensional Banach space $E$ isometrically isomorphic to $V \subset C(\tilde v)$ is computed, examples of which are the well-known cases $E = l_n^\infty ,l_n^1$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 51M20, 46B20
  • Retrieve articles in all journals with MSC: 51M20, 46B20
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 95 (1985), 449-452
  • MSC: Primary 51M20; Secondary 46B20
  • DOI: https://doi.org/10.1090/S0002-9939-1985-0806085-4
  • MathSciNet review: 806085